RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2018, Volume 7(25), Issue 2, Pages 3–19 (Mi pa244)  

On the almost periodic at infinity functions from homogeneous spaces

A. G. Baskakov, V. E. Strukov, I. I. Strukova

Voronezh State University, 1 Universitetskaya sq., Voronezh 394006, Russia

Abstract: We consider homogeneous spaces of functions defined on the real axis (or semi-axis) with values in a complex Banach space. We study the new class of almost periodic at infinity functions from homogeneous spaces. The main results of the article are connected to harmonic analysis of those functions. We give four definitions of an almost periodic at infinity function from a homogeneous space and prove them to be equivalent. We also introduce the concept of a Fourier series with slowly varying at infinity coefficients (neither necessarily constant nor necessarily having a limit at infinity). It is proved that the Fourier coefficients of almost periodic at infinity function from a homogeneous space (not necessarily continuous) can be chosen continuous. Moreover, they can be extended on $\mathbb{C}$ to bounded entire functions of exponential type. Besides, we prove the summability of Fourier series by the method of Bochner–Fejer. The results were received with essential use of isometric representations and Banach modules theory.

Keywords: almost periodic at infinity function, homogeneous space, Banach module, almost periodic vector, Fourier series.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00197_
18-31-00097
The first author of this work was supported by RFBR according to the research project 16-01-00197, the second author was supported by RFBR according to the research project 18-31-00097 and the third author was supported by RFBR according to the research project 18-31-00097.


DOI: https://doi.org/10.15393/j3.art.2018.4990

Full text: PDF file (487 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: 33E30, 43A60, 46B04
Received: 08.07.2018
Revised: 03.12.2018
Language: English

Citation: A. G. Baskakov, V. E. Strukov, I. I. Strukova, “On the almost periodic at infinity functions from homogeneous spaces”, Probl. Anal. Issues Anal., 7(25):2 (2018), 3–19

Citation in format AMSBIB
\Bibitem{BasStrStr18}
\by A.~G.~Baskakov, V.~E.~Strukov, I.~I.~Strukova
\paper On the almost periodic at infinity functions from homogeneous spaces
\jour Probl. Anal. Issues Anal.
\yr 2018
\vol 7(25)
\issue 2
\pages 3--19
\mathnet{http://mi.mathnet.ru/pa244}
\crossref{https://doi.org/10.15393/j3.art.2018.4990}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454220100001}


Linking options:
  • http://mi.mathnet.ru/eng/pa244
  • http://mi.mathnet.ru/eng/pa/v25/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019